MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STEM, 14X120MM, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR

ONKOS SURGICAL ELEOS; CANAL-FILLING STEM, 14X120MM, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR
Model Number FS-14120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 10/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient fell and fractured their femur and that their implanted segmental stem needed to be revised.A revision surgery was scheduled for the patient but was cancelled and has not been rescheduled yet.No further information regarding this adverse event has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.A revision surgery has not yet been rescheduled for this patient.The root cause of the peri-prosthetic fracture could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STEM, 14X120MM, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key12761696
Report Number3013450937-2021-00263
Device Sequence Number19915019
Product Code KRO
UDI-Device IdentifierB278FS1412003M0
UDI-Public+B278FS1412003M0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFS-14120-03M
Device Catalogue NumberFS-14120-03M
Device Lot Number85213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR.; P/N 25001208E, ELEOS TIBIAL POLY SPACER.; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN.; P/N 25002203E, ELEOS TIBIAL BASEPLATE.; P/N KSC01530E, ELEOS CEMENTED STEM EXTENSION.; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown